# SDR FDEA202102250472

- Difficulty date: February 25, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1967 TO STATION 1984 LEFT HAND X = 2 FLOOR PANEL SUPPORT FOUND   CORRODED. MAIN DECK STATION 1967 TO STATION 1984 LEFT HAND X = 2 AT FLOOR PANEL SUPPORT ,   CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R   FIGURE 206 ALLOWABLE DAMAGE. CORRODED FLOOR PANEL SUPPORT REMOVED AND   REPLACED FROM STATION 1887 TO STATION 2007 X = 2 AS PER SRM 51-31-01-0G. FLOOR PANEL   SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7081 REVISION M.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
